| Model Number |
355149 |
| Medical Device Problem Codes |
Over-Sensing (1438); Low impedance (2285); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Oversensing and low impedance was recorded.This lead currently remains implanted.Should additional information become available, this report will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
(b)(6) 2021 elevated lv threshold reported, 6v at 1.5 ms.Lead remains implanted.Lead was explanted on (b)(6) 2023 due to dislodgement.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
(b)(6) 2021 elevated lv threshold reported, 6v at 1.5 ms.Lead remains implanted.The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.